Alert archive / Arkansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 197, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2020, 2:49 PM CDT for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2020, 2:49 PM CDT (19:49 UTC)
- Expired
- May 15, 2020, 3:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 30 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 3:05 PM CDT | TSTM WND DMG | 4 W Midland, AR | TREES DOWN IN THE AREA OF JAMES FORK TRIBUTARY, NEAR RIDDLE CREEK RD AND GAP RD. |
| May 15, 3:17 PM CDT | HAIL 1 | Midland, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 1:39 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -234 m²/s²
- 0-3 km storm-relative helicity
- -297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
086
WUUS54 KTSA 151949
SVRTSA
ARC131-OKC079-152030-
/O.NEW.KTSA.SV.W.0197.200515T1949Z-200515T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
249 PM CDT Fri May 15 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Sebastian County in west central Arkansas...
Northeastern Le Flore County in southeastern Oklahoma...
* Until 330 PM CDT.
* At 248 PM CDT, a severe thunderstorm was located near Cameron,
moving east at 20 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations in or near the path include...
Poteau... Greenwood...
Pocola... Hackett...
Hartford... Huntington...
Bonanza... Midland...
Cameron... Excelsior...
Rock Island... Patterson...
Arkola... Witcherville...
Liberty... Dayton...
Jenson...
LAT...LON 3508 9421 3508 9422 3506 9425 3506 9423
3497 9423 3496 9426 3496 9433 3495 9434
3496 9437 3494 9439 3495 9441 3493 9442
3492 9458 3522 9459 3526 9420
TIME...MOT...LOC 1948Z 266DEG 19KT 3514 9450
HAIL...1.00IN
WIND...70MPH
$$
Lacy2 follow-up statements
369
WWUS54 KTSA 152006
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
306 PM CDT Fri May 15 2020
ARC131-OKC079-152030-
/O.CON.KTSA.SV.W.0197.000000T0000Z-200515T2030Z/
Sebastian AR-Le Flore OK-
306 PM CDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHWESTERN SEBASTIAN AND NORTHEASTERN LE FLORE COUNTIES...
At 305 PM CDT, a severe thunderstorm was located 4 miles northwest of
Hartford, moving east at 10 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations in or near the path include...
Poteau... Greenwood...
Pocola... Hackett...
Hartford... Huntington...
Bonanza... Midland...
Cameron... Excelsior...
Rock Island... Patterson...
Arkola... Witcherville...
Liberty... Dayton...
Jenson...
LAT...LON 3508 9421 3508 9422 3506 9425 3506 9423
3497 9423 3496 9426 3496 9433 3495 9434
3496 9437 3494 9439 3495 9441 3493 9442
3492 9458 3522 9459 3526 9420
TIME...MOT...LOC 2005Z 270DEG 8KT 3506 9444
HAIL...1.75IN
WIND...70MPH
$$
Lacy591
WWUS54 KTSA 152021
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
321 PM CDT Fri May 15 2020
OKC079-152031-
/O.CAN.KTSA.SV.W.0197.000000T0000Z-200515T2030Z/
Le Flore OK-
321 PM CDT Fri May 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Arkansas.
LAT...LON 3508 9421 3508 9422 3506 9425 3506 9423
3497 9423 3496 9426 3496 9433 3495 9434
3496 9437 3494 9439 3495 9441 3493 9442
3495 9444 3521 9443 3526 9420
TIME...MOT...LOC 2021Z 282DEG 25KT 3513 9435 3496 9430
$$
ARC131-152030-
/O.CON.KTSA.SV.W.0197.000000T0000Z-200515T2030Z/
Sebastian AR-
321 PM CDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHWESTERN SEBASTIAN COUNTY...
At 321 PM CDT, severe thunderstorms were located along a line
extending from 2 miles north of Midland to 3 miles northwest of
Oliver, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Greenwood... Hackett...
Hartford... Huntington...
Midland... Excelsior...
Patterson... Arkola...
Witcherville... Liberty...
Dayton...
LAT...LON 3508 9421 3508 9422 3506 9425 3506 9423
3497 9423 3496 9426 3496 9433 3495 9434
3496 9437 3494 9439 3495 9441 3493 9442
3495 9444 3521 9443 3526 9420
TIME...MOT...LOC 2021Z 282DEG 25KT 3513 9435 3496 9430
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:28 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 15, 12:28 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1228 PM CDT Fri May 15 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Ongoing storms will continue to impact terminals from western AR
through SE OK with an expected decrease in coverage from north to
south through the afternoon. Once storms clear terminals there is
low confidence that storms can spread back across the region later
tonight so no mention will made in the fcst at this time. Possible
lower ceilings and patchy fog tonight with an uptick in precip
coverage expected by late morning Saturday and beyond this fcst
valid time.
&&
.PREV DISCUSSION... /Issued 1110 AM CDT Fri May 15 2020/
..UPDATE...
DISCUSSION...
Two primary boundaries being followed this morning. Initial
outflow from earlier morning storms has pushed near the Interstate
40 corridor in eastern OK with strong to severe storms continuing
to develop in vicinity. This boundary has slowed southward
progress over the past few hours and conditions will become
increasingly unstable to its east and south. Further north the
more substantial cold front has pushed to near Interstate 44 and
marks the northward extent of any stronger storm potential.
Between the two boundaries will remain a heavy rain potential and
more so across eastern OK nearer the generation zone of higher
rain rate cores. Through the afternoon the northern boundary will
continue southward and likely overtake the more southern boundary
with a continue chance of strong to severe storms. The corridor of
most unstable air is likely to remain just west and south of the
forecast area. Assuming the aforementioned boundary does continue
a southward advance the late afternoon and evening svr storms will
confined to far southern portions of the fcst area and points
further south and west. Updated forecast will adjust precip
expected precip trends with north to south advance. Also temps
lowered across northern areas and further cooling may be needed
in later updates.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 76 65 79 62 / 90 40 70 50
FSM 79 65 79 65 / 90 40 80 80
MLC 79 64 77 63 / 90 60 80 60
BVO 73 64 79 60 / 50 50 70 50
FYV 73 63 77 62 / 90 40 80 80
BYV 72 63 78 62 / 80 30 80 80
MKO 75 64 77 63 / 90 40 70 60
MIO 73 64 79 62 / 70 50 60 60
F10 77 64 77 63 / 90 50 70 50
HHW 81 66 77 65 / 90 80 80 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 4 PM CDT this afternoon for OKZ049-053-
066-068>076.
AR...Flash Flood Watch until 4 PM CDT this afternoon for ARZ029.
&&
AVIATION.....07Hazardous weather outlook, May 15, 12:58 PM CDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1258 PM CDT Fri May 15 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1258 PM CDT Fri May 15 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma. ONSET...Afternoon. SEVERE THUNDERSTORM. RISK...Significant. AREA...Southeast Oklahoma into west central Arkansas. ONSET...Ongoing...continuing through early evening. FLASH FLOOD. RISK...Elevated. AREA...East central Oklahoma and west central Arkansas. ONSET...Ongoing...improving by early evening. DISCUSSION... Widespread storms are ongoing from far northwest Arkansas through southeast Oklahoma. Strong to severe storms were ongoing along the Interstate 40 corridor. The potential for severe storms will continue into the early evening hours across southeast Oklahoma. Locally damaging winds will be the primary hazard. A brief tornado will also be possible as storms interact with the advancing outflow boundary. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm Potential...Heavy Rain Potential. SUNDAY...Thunderstorm Potential. MONDAY THROUGH THURSDAY...No Hazards. EXTENDED DISCUSSION... Thunderstorm chances will continue into the day Saturday as an upper low lifts into northeast Texas. A few of these storms could briefly become severe with locally heavy rainfall. Lingering showers and thunderstorms could continue Sunday across far southeast Oklahoma and northwest Arkansas before shifting southeast of the area by mid to late afternoon. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 15, 1:30 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM TSTM WND DMG CHECOTAH 35.47N 95.52W
05/15/2020 MCINTOSH OK STORM CHASER
REPORT OF A TREE DOWN BLOCKING ROADWAY IN CHECOTAH.
&&
JDSLocal storm report, May 15, 1:36 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
136 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM FLASH FLOOD COWLINGTON 35.28N 94.73W
05/15/2020 LE FLORE OK BROADCAST MEDIA
HIGHWAY 59 NEAR COWLINGTON FLOODED.
&&
JDSLocal storm report, May 15, 1:45 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
145 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM FLASH FLOOD MCALESTER 34.93N 95.77W
05/15/2020 PITTSBURG OK PUBLIC
REPORT OF STREET FLOODING IN AND AROUND MCALESTER.
&&
JDSSpecial weather statement, May 15, 2:19 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
219 PM CDT Fri May 15 2020
ARZ029-OKZ076-151945-
Sebastian AR-Le Flore OK-
219 PM CDT Fri May 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN AND EAST
CENTRAL LE FLORE COUNTIES UNTIL 245 PM CDT...
At 219 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northeast of Poteau to 3 miles east of Howe to
6 miles southwest of Heavener. Movement was east at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Poteau... Heavener...
Howe... Hartford...
Midland... Heavener Runestone State Park...
Patterson... Hodgen...
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Arkansas...and southeastern Oklahoma.
LAT...LON 3495 9430 3496 9433 3495 9435 3496 9437
3494 9439 3495 9441 3493 9443 3493 9445
3475 9446 3478 9482 3495 9468 3509 9469
3512 9433 3497 9429
TIME...MOT...LOC 1919Z 263DEG 23KT 3510 9460 3497 9457 3483 9469
LacyLocal storm report, May 15, 2:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM TSTM WND DMG COWLINGTON 35.28N 94.73W
05/15/2020 LE FLORE OK EMERGENCY MNGR
ROOFS OFF BARNS, POWER LINES DOWN, LARGE ELECTRICAL TOWER
DOWN
&&
MATLocal storm report, May 15, 2:48 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
248 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM TSTM WND DMG PANAMA 35.17N 94.67W
05/15/2020 LE FLORE OK BROADCAST MEDIA
ROOF PARTIALLY BLOWN OFF HOUSE
&&
MATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 4:49 AM CDT | Special Weather Statement | TSA | Benton, Carroll | 41 min |
| May 15, 5:03 AM CDT | Special Weather Statement | TSA | Madison, Washington | 42 min |
| May 15, 5:44 AM CDT | Special Weather Statement | TSA | Madison, Washington | 46 min |
| May 15, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 50 min |
| May 15, 2:40 PM CDT | Areal Flood Advisory | TSA | Madison, Washington | 2 hr |
| May 15, 3:26 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 39 min |
| May 15, 3:16 AM CDT | Special Weather Statement | TSA | Ottawa | 59 min |
| May 15, 3:23 AM CDT | Special Weather Statement | TSA | Nowata | 67 min |
| May 15, 3:59 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa | 46 min |
| May 15, 5:34 AM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| May 15, 5:41 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Washington | 4 hr |
| May 15, 6:08 AM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| May 15, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 44 min |
| May 15, 7:00 AM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| May 15, 7:02 AM CDT | Special Weather Statement | TSA | Wagoner | 28 min |
| May 15, 7:04 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 3 hr |
| May 15, 7:08 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 37 min |
| May 15, 8:11 AM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| May 15, 8:23 AM CDT | Special Weather Statement | TSA | Osage | 52 min |
| May 15, 8:53 AM CDT | Special Weather Statement | TSA | Muskogee | 37 min |
| May 15, 9:05 AM CDT | Areal Flood Advisory | TSA | Cherokee, Muskogee, Wagoner | 3 hr |
| May 15, 9:10 AM CDT | Special Weather Statement | TSA | Craig | 35 min |
| May 15, 9:11 AM CDT | Special Weather Statement | TSA | Muskogee | 34 min |
| May 15, 9:16 AM CDT | Flash Flood Warning | TSA | Craig, Nowata | 4 hr |
| May 15, 9:24 AM CDT | Areal Flood Advisory | TSA | Rogers, Wagoner | 3 hr |
| May 15, 9:27 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 48 min |
| May 15, 9:37 AM CDT | Flash Flood Warning | TSA | Muskogee, Wagoner | 3 hr |
| May 15, 9:40 AM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| May 15, 9:55 AM CDT | Areal Flood Advisory | TSA | Washington | 3 hr |
| May 15, 10:04 AM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| May 15, 10:10 AM CDT | Special Weather Statement | TSA | Muskogee | 50 min |
| May 15, 10:13 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 15, 10:26 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 49 min |
| May 15, 10:30 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee | 3 hr |
| May 15, 10:32 AM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| May 15, 10:34 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| May 15, 10:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 50 min |
| May 15, 10:43 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 15, 10:45 AM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| May 15, 10:51 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 39 min |
| May 15, 11:02 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee | 4 hr |
| May 15, 11:07 AM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Delaware, Mayes, Rogers, Wagoner | 3 hr |
| May 15, 11:27 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 48 min |
| May 15, 11:45 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| May 15, 12:02 PM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| May 15, 12:07 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 38 min |
| May 15, 12:12 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| May 15, 12:23 PM CDT | Flash Flood Warning | TSA | Haskell, Sequoyah | 3 hr |
| May 15, 12:36 PM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 39 min |
| May 15, 12:44 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| May 15, 12:52 PM CDT | Areal Flood Warning | TSA | Mayes, Muskogee, Rogers, Wagoner | 9 hr |
| May 15, 1:01 PM CDT | Areal Flood Warning | TSA | Craig, Nowata | 9 hr |
| May 15, 1:05 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 40 min |
| May 15, 1:12 PM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 4 hr |
| May 15, 1:19 PM CDT | Special Weather Statement | TSA | Latimer | 26 min |
| May 15, 1:25 PM CDT | Special Weather Statement | TSA | Haskell | 35 min |
| May 15, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 47 min |
| May 15, 1:52 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg | 4 hr |
| May 15, 2:11 PM CDT | River Flood Warning | TSA | Nowata | 62 hr |
| May 15, 2:19 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| May 15, 2:22 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 53 min |
| May 15, 2:55 PM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee, Okmulgee | 9 hr |
| May 15, 3:08 PM CDT | River Flood Advisory | TSA | Cherokee | 6 hr |
| May 15, 3:11 PM CDT | Areal Flood Warning | TSA | Haskell, Sequoyah | 9 hr |
| May 15, 3:30 PM CDT | Areal Flood Advisory | TSA | LeFlore, Pushmataha | 2 hr |
| May 15, 4:40 PM CDT | Areal Flood Advisory | TSA | Choctaw | 2 hr |
| May 15, 5:12 PM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 9 hr |
| May 15, 5:40 PM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg | 9 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2020Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.